MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3286
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.E1 - reporter phone number: (b)(6).
 
Event or Problem Description
It was reported patient had high impedances on the lead and stopped charging the ipg.Patient lost effective stimulation as a result.To address the issue, surgical intervention was undertaken wherein the lead and ipg were explanted and replaced.Therapy was restored post-op.
 
Additional Manufacturer Narrative
The complaint of lack of stimulation against the returned lead was not confirmed.As received, visual inspection of the returned lead found the some of the stimulation end electrodes damaged and the wires broken.The cause of the damage is consistent with explant damage.Manufacturing investigation: material was not returned; the allegation was not unable to be confirmed or not confirmed.As shipped, the material had been manufactured, tested, packaged, and sterilized according to the current manufacturing specifications and passed all manufacturing test, visual inspection, and sterilization requirements.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23442435
Report Number1627487-2025-05071
Device Sequence Number8552818
Product Code LGW
UDI-Device Identifier05414734402231
UDI-Public(01)05414734402231(10)7419850(17)220311
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number3286
Device Catalogue Number3286
Device Lot Number7419850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown